# SDR AALA20040918

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEATS 2AB THROUGH 6AB INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEATS 2AB THROUGH 6AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
